# SDR SWIA201334996

- Difficulty date: October 5, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK HAS CHAFE AT TE, FWD 1.5 INCHES FROM CONTACT WITH PANEL 193AB.  C-CHECK BLENDED IAW REO.
